# SDR 2005FA0001601

- Difficulty date: August 18, 2005
- Submitted: December 20, 2005
- Operation: General aviation
- Aircraft: N63790
- Make and model: Piper PA-23-250
- Aircraft serial: 277754117
- Engine: Lyc TIO540*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 402427
- Condition: Broken
- Location: Link
- Part time: 4,898 hours
- Component: Link, Piper
- Component part number: 162405
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN 400-111 BOLT BROKE ON LANDING.  BOLT IS IN LINK, PN 16240-5.  GEAR FOLDED AFT AND MAIN TIRE RODE ON RT FLAP.  (NM01200510571) (K)
